Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
129 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
Doctors waiting to answer your question
Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

Tingling feet hands dizziness bad blood circulation

Premium Questions

Dr. Vaibhav Gandhi MD

I'm a 33 year old female, 5'4" 123 lbs. I have been experiencing tingling in my left hand and foot ... be causing this and how I should proceed. I also had BMP blood work done and all came back normal ... View answer

Answered by : Dr. Vaibhav Gandhi ( Orthopaedic Surgeon)
Dr.  Shinas Hussain MD

Hi , lately I've been having dizzy spells pretty bad. My knees and upper thighs have been swelling. My feet/hands have been going numb with tingling sensation , however lately my feet... View answer

Answered by : Dr. Shinas Hussain ( General & Family Physician)
Dr. Saddiq Ulabidin MD

know what those feel like), tingling sensations in my hands and feet, especially after exertion ... to something other than cardiac issues(eg. the tingling hands and feet could be... View answer

Answered by : Dr. Saddiq Ulabidin ( General & Family Physician)
Dr. Erion Spaho MD

starting the PPi I developed tingling in my hands and feet (pins and needles). I have never really had issue with circulation before except when I was pregnant. I got of the Prilosec and any... View answer

Answered by : Dr. Erion Spaho ( Neurologist)
Dr. Sandhya Manorenj MD

and tingling- hands, fingers, feet,toes, tongue, lips. Left foot going completely numb and white randomly .... Blood tends to pool in my feet and hands which are also puffy. Is... View answer

Answered by : Dr. Sandhya Manorenj ( Neurologist)

Public Forum Discussions

Dr. Erion Spaho MD

my husband has been having tingling/numbness in his hands and feet .... and his arms ... headedness/dizziness are not related. she ordered blood work but they called and said it all was... View answer

Answered by : Dr. Erion Spaho ( Neurologist)
Dr. Saddiq Ulabidin MD

Hi, I am 42 years old. I can t sleep well due to tingling in my arms and hands and am today feeling ... wondering if I may have poor circulation of blood and why. I don t smoke or drink and I... View answer

Answered by : Dr. Saddiq Ulabidin ( General & Family Physician)
Dr. Sarishkw MD

I am experiencing dizziness, heart palpations, tingling in hands and feet, reddish-purple color in hands and feet, hands and feet go cold. This happens at different... View answer

Answered by : Dr. Sarishkw ( General & Family Physician)
Dr.   Tushar Kanti Biswas MD

My husband has been feeling tingling in his fingers and feet. He has been extremely dizzy all day. I tested his blood sugar and ut is fine as my mother has diabetes and we thot this could be it.... View answer

Answered by : Dr. Tushar Kanti Biswas ( Internal Medicine Specialist)
Dr.  Albana Sejdini MD

I keep feeling like I black out for a few seconds then it feels like the blood rushes to my head tingling hands and feet and feel sick and a bit dizzy not vertigo its happened three times... View answer

Answered by : Dr. Albana Sejdini ( General & Family Physician)

Mobile Questions and Answers

Dr.  T Chandrakant MD

Hi. The medicines you are taking can cause tingling. I would request you to talk to your treating Doctor as you need to rule out other medical conditions causing all this.

Dr. Jagdish Chaturvedi MD

Tingling in hands and feet is not normal. It indicates calcium deficiency or nerve damage/compression. See your primary physician to have this evaluated soon.

Dr.    Rakesh Madhyastha MD

Hello. Thanks for the query. It causes tingling in feet, especially the great toe. Regards